# SDR JGVR20230714001

- Difficulty date: July 14, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 14,531 hours, 9,707 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS LOCATED ON THE UPPER AND LOWER SKINS OF THE LH & RH HORIZONTAL STABILIZERS LOCATED NEAR THE HORIZONTAL STABILIZER “PIE FAIRINGS” (ACCESS PANELS 351AC AND 352AC), PERFORMED NDT AND REPORTED RESULTS FOR REPAIR DISPOSITION. TREATED, PRIMED, AND TOP COATED REPAIR AREAS PER TEXTRON REPAIR MEMO.
